# SDR XNOA01110

- Difficulty date: March 26, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE 1 N1 114 EGT 410 DEGREE C N2 47 PERCENT FF 2300. ACTED LIKE A HUNG START AT 50 SEC. WE REJECTED TAKE OFF. PERFORMED ENG RUN. ALL PARAMETERS NORMAL IAW A300 MM 72-00. INSPECTED NR 1 ENG. NO DEFECTS NOTED.
